Tuesday, April 27, 2010

Riddle Me This, My Lovelies...

What are the side effects of the trigger shot?

Weird temperature issues?

Ridiculous fatigue?

What about the prometrium suppositories?

I start those today, so it'd be nice to know what to expect.

I love you all so much, because you rock!

3 comments:

T Lee April 27, 2010 at 4:04 PM  

I think the trigger made me grumpy... but to be honest, most things do. So I'm not so sure I'm a gauge.

And Progesterone just made me nauseaus... plus the suppository part... um... well... buy some pantiliners, k?

lowfatlady April 27, 2010 at 4:27 PM  

The ovidrel shot isn't bad at all. It stings at first and then goes away and doesn't bother me that day. However, the next day I get pregnancy symptoms since I am injecting myself with hcg. I get waves of naseua, sore boobs, and the like. That usually lasts about a day on and off and thats about it.

For the suppositories make sure you wear a pad, they leak. I normally lie down for at least 10-20 minutes after I put them in because they leak and I want to make sure I absorb the most, but some people don't do that. Side effects for the progesterone usually makes me tired, sore boobs, and weird dreams. They can also make you cranky.

lifefamilysanity April 28, 2010 at 3:25 PM  

Trigger :(

- Soooo tired zzzzzzzzzz. Like 6 weeks preggo tired, ALL THE TIME.
- Must east NOW hungry
- Please keep away from the tits of wrath. And by away, I mean like a mile.
- Sorry, what was I saying? Must got wretch now.

That was how I felt anyway for about 3-5 days starting about a day after the shot. Also, how I felt in the first tri.

I didn't do the prometrium, but it's progesterone which adds to the zzzzzzzz now please and the tits of wrath. It also makes you a little crazy. Like "I love you so much... but you never take out the garbage you lazy &^%$(*&." Again, that's just what progesterone does to me, but I think it's kind of the same for most ladies.